MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MULTIGEN RADIOFREQUENCY GENERATOR; DEVICE, ELECTROCONVULSIVE THERAPY

STRYKER INSTRUMENTS-KALAMAZOO MULTIGEN RADIOFREQUENCY GENERATOR; DEVICE, ELECTROCONVULSIVE THERAPY
Model Number 0406900000
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Shock (2072); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced a shock during testing of the device.No medical intervention was necessary and no additional adverse consequences were reported.
 
Additional Manufacturer Narrative
Correction: b1 this correction is being filed to update the type of reportable event.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: d9, product availability h3 other text : device not returned.

Brand Name
MULTIGEN RADIOFREQUENCY GENERATOR
Common Device Name
DEVICE, ELECTROCONVULSIVE THERAPY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9714991
Report Number0001811755-2020-00465
Device Sequence Number2928107
Product Code GXD
UDI-Device Identifier07613154578443
UDI-Public07613154578443
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0406900000
Device Catalogue Number0406900000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer11/28/2020
05/11/2021
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date12/01/2020
05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1